MathSciNet Relay Station
MathSciNet bibliographic data
MR342411 (49 #7157) 05B20
Yang, C. H. Corrigenda: "On designs of maximal $(+1,-1)$-matrices of order $n\equiv 2({\rm mod}\ 4)$. II'' (Math. Comp. 23 (1969), 201–205). Math. Comp. 28 (1974), 1183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement